Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2013), Article ID 954069, 18 pages.
Optimal Control Strategies in an Alcoholism Model
This paper presents a deterministic SATQ-type mathematical model (including susceptible, alcoholism, treating, and quitting compartments) for the spread of alcoholism with two control strategies to gain insights into this increasingly concerned about health and social phenomenon. Some properties of the solutions to the model including positivity, existence and stability are analyzed. The optimal control strategies are derived by proposing an objective functional and using Pontryagin’s Maximum Principle. Numerical simulations are also conducted in the analytic results.
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 954069, 18 pages.
First available in Project Euclid: 6 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Xun-Yang; Huo, Hai-Feng; Kong, Qing-Kai; Shi, Wei-Xuan. Optimal Control Strategies in an Alcoholism Model. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 954069, 18 pages. doi:10.1155/2014/954069. https://projecteuclid.org/euclid.aaa/1412607560